MathSciNet Relay Station
MathSciNet bibliographic data
MR690715 (84k:20017) 20G05 (14L99 22E55)
Donkin, Stephen A note on decomposition numbers of reductive algebraic groups. J. Algebra 80 (1983), no. 1, 226–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement